# SDR DALA2018102006262

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,155 hours, 17,871 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO SLC DUE TO RIGHT FUEL QUANTITY DROPPING WITH A SUSPECTED FUEL LEAK. MAINTENANCE FOUND FUEL LEAKING FROM RIGHT ENGINE AT FUEL CONTROL TO FUEL PUMP FLANGE AND REPLACED THE FUEL CONTROL.
